# SDR ASAA2017120522790

- Difficulty date: December 5, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 40,861 hours, 12,545 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE CODE 75-20802 T25 SIGNALS DISAGREE SHORT TERM FAULT. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 75-33 TASK 805 INITIAL EVALUATION. PERFORMED EEC BITE PER FIM 73-00 TASK 801 AND EEC TEST PER B737-800 AMM 73-21-00-700-804-F00. THERE ARE NO RECENT FAULTS AND NOTHING IN FAULT HISTORY. THE FAULT MSG 75-20802 IS NO LONGER ACTIVE. A/C IS RELEASED FROM PLT DEFERRAL.
